Alert archive / Florida / Small Craft Advisories in 2008
Small Craft Advisory 33, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Oct 22, 2008, 7:30 PM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2008, 7:30 PM EDT (23:30 UTC)
- Expired
- Oct 24, 2008, 5:00 AM EDT
- In force
- 34 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS72 KKEY 222330 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 730 PM EDT WED OCT 22 2008 GMZ052>054-072>075-230230- /O.NEW.KKEY.SC.Y.0033.081022T2330Z-081023T0900Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 730 PM EDT WED OCT 22 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE FLORIDA STRAITS. A RECENT SHIP REPORT AND CMANS ALONG THE REEF HAVE INDICATED THE WINDS ACROSS THE FLORIDA STRAITS HAVE PICKED UP SEVERAL KNOTS THIS EVENING AND ARE NEAR 20 KNOTS AND GUSTY. WITH THESE WIND SPEEDS...SEAS CAN BE EXPECTED TO BUILD TO 4 TO 7 FEET BEYOND THE REEF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
000 WHUS72 KKEY 230226 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1026 PM EDT WED OCT 22 2008 GMZ052>054-072>075-230900- /O.CON.KKEY.SC.Y.0033.000000T0000Z-081023T0900Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1026 PM EDT WED OCT 22 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS. RECENT SHIP REPORTS AND CMANS ALONG THE REEF HAVE INDICATED THE WINDS ACROSS THE FLORIDA STRAITS ARE NEAR 20 KNOTS AND GUSTY. THESE WIND SPEEDS WILL RESULT IN SEAS OF 4 TO 7 FEET BEYOND THE REEF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
000 WHUS72 KKEY 230827 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 427 AM EDT THU OCT 23 2008 GMZ052>054-072>075-231630- /O.EXT.KKEY.SC.Y.0033.000000T0000Z-081023T2100Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 427 AM EDT THU OCT 23 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS. C-MAN REPORTING STATIONS ALONG THE REEF HAVE BEEN REGISTERING WINDS NEAR 20 KNOTS AND GUSTY FOR THE PAST SEVERAL HOURS. A STRONG PRESSURE GRADIENT WILL CONTINUE ACROSS THESE WATERS THROUGHOUT MUCH OF THE DAY...RESULTING IN WINDS NEAR 20 KNOTS AND SEAS OF 4 TO 7 FEET BEYOND THE REEF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.. $$ FUTTERMAN
000 WHUS72 KKEY 231432 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1032 AM EDT THU OCT 23 2008 GMZ031>033-232100- /O.EXA.KKEY.SC.Y.0033.000000T0000Z-081023T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- 1032 AM EDT THU OCT 23 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR FLORIDA BAY...AND THE NEARSHORE GULF WATERS NORTH OF THE LOWER KEYS AND THE OFFSHORE WATERS OF MAINLAND MONROE. A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE WELL NORTH OF OUR REGION AND LOW PRESSURE DEVELOPING IN THE CENTRAL GULF OF MEXICO WILL RESULT IN FRESH EAST WINDS FOR THE BALANCE OF TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ GMZ052>054-072>075-232100- /O.CON.KKEY.SC.Y.0033.000000T0000Z-081023T2100Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1032 AM EDT THU OCT 23 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS. A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE WELL NORTH OF OUR REGION AND LOW PRESSURE DEVELOPING IN THE CENTRAL GULF OF MEXICO WILL RESULT IN FRESH EAST WINDS FOR THE BLANE OF TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ APA
000 WHUS72 KKEY 232024 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 424 PM EDT THU OCT 23 2008 GMZ031>033-052>054-072>075-240300- /O.EXT.KKEY.SC.Y.0033.000000T0000Z-081024T0300Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 419 PM EDT THU OCT 23 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS WATERS INCLUDING FLORIDA BAY AND THE GULF WATERS NORTH OF THE FLORIDA KEYS. A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE WELL NORTH OF OUR REGION AND LOW PRESSURE IN THE CENTRAL GULF OF MEXICO WILL RESULT IN FRESH EAST WINDS EARLY TONIGHT. WINDS WILL GRADUALLY ABATE LATE TONIGHT AND ESPECIALLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ APA
000 WHUS72 KKEY 240226 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1026 PM EDT THU OCT 23 2008 GMZ031>033-052>054-072>075-240900- /O.EXT.KKEY.SC.Y.0033.000000T0000Z-081024T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1026 PM EDT THU OCT 23 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS WATERS INCLUDING FLORIDA BAY AND THE GULF WATERS NORTH OF THE FLORIDA KEYS. A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE WELL NORTH OF OUR REGION AND LOW PRESSURE IN THE CENTRAL GULF OF MEXICO WILL RESULT IN FRESH TO STRONG EAST TO SOUTHEAST WINDS OVERNIGHT. WINDS WILL GRADUALLY DECREASE VERY LATE TONIGHT AND ESPECIALLY ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 22, 4:13 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Oct 22, 4:13 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 413 PM EDT WED OCT 22 2008 .DISCUSSION... .CURRENTLY... A WARM FRONT APPEARS ON THE 850-700MB ANALYSES THIS AFTERNOON THROUGH THE KEYS AND EXTENDING NORTHWEST INTO THE GULF WATERS. STRATIFORM RAIN WITH EMBEDDED HEAVIER SHOWERS LOCATED OVER THE MIDDLE AND UPPER KEYS. SO FAR WE HAVE NOT SEEN THE RAINFALL TOTALS RIVALING THE 3.7 TO ALMOST 5 INCHES MEASURED IN KEY WEST TODAY. TEMPERATURES HAVE STRUGGLED TO REACH 80F IN KEY WEST WITH CONSIDERABLE CLOUD COVER AND EARLIER RAIN. WINDS HAVE BEEN EASTERLY 10 TO 15 MPH OVER THE ISLANDS WITH GUSTS TO 20 MPH AT TIMES. ALONG THE REEF...WINDS HAVE BEEN 15 TO 20 KNOTS WITH HIGHEST WINDS ALONG THE UPPER KEYS. .SHORT TERM...TONIGHT THROUGH SATURDAY... SOUTHWEST FLOW ALOFT COURTESY OF AN UPPER TROUGH IN THE CENTRAL U.S. COMBINED WITH RIDGING IN THE NORTHWEST CARIBBEAN AND A BIT DIFFLUENT. WILL CONTINUE GUIDANCE CONTINUES WEAK TO MODERATE ISENTROPIC LIFT ACROSS THE KEYS TONIGHT AS THE WARM FRONT ABOVE THE SURFACE LIFTS NORTH. PLENTIFUL MOISTURE WITH LOW LEVEL EASTERLIES WILL MAINTAIN ADEQUATE LOW LEVEL MMOISTURE CONVERGENCE WITH BOUTS OF CONVECTION ALTERNATING WITH PERIODS OF STRATIFORM RAIN. A CHALLENGE WILL BE THE CONFLUENCE ALONG AND OFFSHORE THE MID ATLANTIC...LIKELY TO BOOST SURFACE RIDGING IN THE WEST ATLANTIC. THIS TIGHTENS THE PRESSURE GRADIENT...BUT AT THIS TIME THE STRONGEST GRADIENT IS EXPECTED TO REMAIN NORTH OF THE KEYS. SURFACE TROUGHING/POSSIBLE WEAK SURFACE LOW IN THE NORTHERN GULF WILL WEAKEN THE GRADIENT ALLOWING WINDS TO DROP THURSDAY NIGHT AND FRIDAY. BEGINNING THURSDAY NIGHT...LOW LEVEL RIDGING IS EXPECTED TO BUILD WESTWARD INTO THE STRAITS LEAVING THE LOCAL AREA IN ANTICYCLONIC FLOW. HOWEVER...THE ONLY DRYING ALOFT IS EXPECTED TO DIP TO 500 MB. THEREFORE...KEPT CHANCE POPS ABOVE CLIMATOLOGY FOR FRIDAY THROUGH FRIDAY NIGHT. SATURDAY...A DEEP TROUGH WILL PUSH INTO THE GULF OF MEXICO...BRINGING A COLD FRONT CLOSE TO THE AREA. WINDS WILL CONTINUE OUT OF THE SOUTHWEST...BUT MOISTURE CONVERGENCE ALONG THE FRONT APPEARS TO BE QUITE SHALLOW WITH THE UPPER DYNAMICS HOLDING BACK SOME DISTANCE. IT IS TOO EARLY TO PIN THE LIKELIHOOD OF RAIN MORE THAN A HIGH CHANCE AT THIS TIME. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY... A SURFACE WIND SHIFT WILL PASS THROUGH MOST LIKELY SATURDAY EVENING. ALOFT...THE UPPER TROUGH IN THE NORTHERN GULF SHEARS AND TAKES ON A VERY POSITIVE TILT. UPPER DIFFLUENCE APPEARS TO BE THE MAIN SUPPORT FOR LIFT IN THE MID LEVELS ON SUNDAY. SURFACE HIGH PROGRESSES ACROSS THE NORTH GULF COAST TOWARDS THE WESTERN ATLANTIC...AND WINDS QUICKLY TURN NORTHEAST. A MUCH SHARPER SHORTWAVE TROUGH REINFORCES THE EAST COAST MEAN TROUGH HERALDING A STRONG SURFACE HIGH INTO THE WESTERN GULF COAST STATES. A STRONG PRESSURE GRADIENT WILL MAKE FOR BREEZY CONDITIONS BY TUESDAY WITH COOLER...DRIER AIR MOVING INTO THE KEYS. && .MARINE... SMALL CRAFT SHOULD USE CAUTION TONIGHT. EAST WINDS OF 15 TO 20 KNOTS COMBINED WITH NUMEROUS SHOWERS AND THUNDESTORMS WILL YIELD LATER THURSDAY NIGHT. WINDS ARE EXPECTED TO BE 15 KNOTS OR LESS FRIDAY...BEFORE PICKING UP OVER THE STRAITS IN ADVANCE OF A COLD FRONT. THE COLD FRONT WILL PASS MAINLY AS A WIND SHIFT LINE SATURDAY EVENING. WINDS WILL TURN NORTHERLY AND PEAK AT 15 TO 20 KNOTS MAINLY OVER GULF WATERS WEST AND NORTH OF THE KEYS. THE MAIN PUSH OF STRONG POST-FRONTAL WINDS WILL LIKELY WAIT AS A SECOND TROUGH PASSES THROUGH LATE MONDAY. && .AVIATION... FREQUENT PERIODS OF MVFR CIGS AND VSBYS WILL TAKE PLACE THIS EVENING AT THE MARATHON TERMINAL. VFR CONDITIONS SHOULD PREDOMINATE AT KEY WEST...ALTHOUGH WITH BKN-OVC SKIES FL060-080. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 77 84 77 85 / 70 70 60 40 MARATHON 77 85 77 86 / 70 70 60 40 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........JR AVIATION/NOWCASTS.....DFM DATA COLLECTION.......DR/MP VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Oct 22, 9:30 AM EDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 930 AM EDT WED OCT 22 2008 FLZ076>078-GMZ031>033-052>054-072>075-231000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 930 AM EDT WED OCT 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED. THE PRIMARY HAZARDS INCLUDE HEAVY RAIN...WITH ISOLATED RAINFALL TOTALS IN EXCESS OF TWO INCHES...AND DANGEROUS LIGHTNING STRIKES. IN ADDITION...A FEW WATERSPOUTS WILL BE POSSIBLE IN THE ADJACENT COASTAL WATERS. SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE ATLANTIC WATERS ADJOINING THE KEYS. EAST WINDS BETWEEN 15 AND 20 KNOTS ARE EXPECTED ACROSS THE ATLANTIC WATERS WITH SEAS OF 4 TO 6 FEET. SEAS WILL BE HIGHER IN THE GULFSTREAM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION ACROSS THE ATLANTIC WATERS THROUGH THURSDAY. WINDS WILL SLACKEN AND VEER FRIDAY THROUGH SATURDAY. A COLD FRONT WILL ARRIVE LATE SATURDAY NIGHT. WINDS WILL INCREASE AND SEAS WILL BUILD AGAIN BEHIND THE COLD FRONT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FROM THURSDAY THROUGH SATURDAY. THE PRIMARY HAZARD WILL BE CLOUD TO SURFACE LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FUTTERMAN/JR
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 6:36 AM EDT | Special Marine Warning | KEY | 54 min | |
| Oct 22, 8:57 AM EDT | Areal Flood Advisory | KEY | Monroe | 108 min |
| Oct 22, 10:20 AM EDT | Special Marine Warning | KEY | 40 min | |
| Oct 22, 10:44 AM EDT | Areal Flood Advisory | KEY | Monroe | 2 hr |
| Oct 22, 6:33 PM EDT | Special Marine Warning | KEY | 27 min | |
| Oct 22, 7:02 PM EDT | Areal Flood Advisory | KEY | Monroe | 118 min |
Nearby
Small Craft Advisories in Florida, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.